MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, KGR 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned for evaluation.Investigation pending note: manufacturer contacted customer in a follow-up call on 08-mar- 2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated initial issue has been resolved.
 
Event or Problem Description
Consumer reported complaint for syringes stating that the needle on the 31g syringes bend when aspirating insulin.Customer has been using the product for about two months.Customer stated the box had not been open or damaged when received.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.The syringe lot manufacturer¿s expiration date is 06/30/2022 and open vial date is two months ago.
 
Additional Manufacturer Narrative
Sections with additional information as of 22-april-2021: h2: device evaluation.H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: syringes were returned for evaluation.Reported defect not reproduced.No defect found.Most likely underlying root cause: mlc-061 improper use/mishandle by end user.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11574107
Report Number1000113657-2021-00204
Device Sequence Number19706992
Product Code FMF
UDI-Device Identifier00041260385117
UDI-Public(01)00041260385117
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Model NumberSYR, KGR 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Distributor Facility Aware Date02/25/2021
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1